skin-hair-icon
Peeling of skin. ***
Hi since 20 days my upper lip is so dry and skin peels of every other day even with using lip balm. I usually drink lot of water.. I contacted a dermatologist. She gave me picon and efficort with a medicated lip balm to apply. I am kinda worried If picon nd efficort are safe to use.?
131 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi you may be having eczema or post inflammatory hypopigmentation...it's absolutely safe to use those medications...be in regular fallow up with your doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.